Alert archive / Georgia / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 81, NWS Columbia, SC

July 17, 2013Burke County, Richmond County, Georgia; Aiken County, Barnwell County, South Carolina

NWS Columbia, SC issued this severe thunderstorm warning at Jul 17, 2013, 4:48 PM EDT for Burke County, Richmond County, Georgia; Aiken County, Barnwell County, South Carolina. It was in force for 57 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 17, 2013, 4:48 PM EDT (20:48 UTC)
Expired
Jul 17, 2013, 5:45 PM EDT
In force
57 min
Issued by
NWS Columbia, SC
Area
Storm-based polygon

Counties Burke County, GA, Richmond County, GA, Aiken County, SC, Barnwell County, SC

The radar

The Charleston,SC radar (KCLX), 84 km from the middle of the area, began a volume at 20:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 17, 5:00 PM EDTTSTM WND GST 6012 W Snelling, SCSAVANNAH RIVER SITE WIND SENSOR MEASURED A 60 MPH WIND GUST. SENSOR IS LOCATED AT 200 FT ABOVE GROUND.
Jul 17, 5:00 PM EDTTSTM WND GST 6911 Wnw Snelling, SCSAVANNAH RIVER SITE WIND SENSOR MEAUSURED A 69 MPH WIND GUST. SENSOR IS LOCATED AT 200 FT ABOVE GROUND.
Jul 17, 5:10 PM EDTTSTM WND DMG11 Nne Waynesboro, GADISPATCH REPORTED A TREE DOWN ON HWY 56 NORTH NEAR THE RICHMOND COUNTY LINE IN BURKE COUNTY.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 12 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 17, 2:57 PM EDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Charleston AFB, SC (KCHS), launched 12:00Z, 8.8 hours before the alert went out and 162 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Charleston AFB, SC at 12:00Z on 2013-07-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2346 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Charleston AFB, SC at 12:00Z on 2013-07-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 66 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2346 J/kg
Mixed-layer CIN
-35 J/kg
Mixed-layer LCL
812 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
66 m²/s²
0-3 km storm-relative helicity
92 m²/s²
Significant tornado parameter
0.0
Supercell composite
3.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

100 
WUUS52 KCAE 172048
SVRCAE
GAC033-245-SCC003-011-172145-
/O.NEW.KCAE.SV.W.0081.130717T2048Z-130717T2145Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE COLUMBIA SC
448 PM EDT WED JUL 17 2013

THE NATIONAL WEATHER SERVICE IN COLUMBIA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN RICHMOND COUNTY IN EAST CENTRAL GEORGIA
  BURKE COUNTY IN EAST CENTRAL GEORGIA
  SOUTHWESTERN AIKEN COUNTY IN CENTRAL SOUTH CAROLINA
  WESTERN BARNWELL COUNTY IN CENTRAL SOUTH CAROLINA

* UNTIL 545 PM EDT

* AT 438 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
  SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THE STORMS WERE IN PARTS
  OF AIKEN AND BARNWELL COUNTY...MOVING SOUTHWEST AT 15 MPH.

* SOME COMMUNITIES IN THE WARNING AREA INCLUDE THE SAVANNAH RIVER SITE...
  SARDIS...AND HEPHZIBAH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REPORT LARGE HAIL...DAMAGING WINDS OR FLOODING TO YOUR COUNTY
SHERIFF...OR USE
WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.COLUMBIA.GOV TO RELAY
SEVERE WEATHER REPORTS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT
WEDNESDAY EVENING FOR EAST CENTRAL GEORGIA AND CENTRAL SOUTH
CAROLINA.

&&

LAT...LON 3326 8225 3344 8194 3320 8177 3339 8149
      3311 8133 3311 8137 3314 8149 3315 8155
      3310 8160 3307 8158 3300 8161 3293 8201
TIME...MOT...LOC 2046Z 046DEG 21KT 3331 8184

$$
1 follow-up statement
561 
WWUS52 KCAE 172124
SVSCAE

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE COLUMBIA SC
524 PM EDT WED JUL 17 2013

SCC003-172131-
/O.CAN.KCAE.SV.W.0081.000000T0000Z-130717T2145Z/
AIKEN SC-
524 PM EDT WED JUL 17 2013

...THE SEVERE THUNDERSTORM WARNING FOR AIKEN COUNTY IS CANCELLED...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT
WEDNESDAY EVENING FOR EAST CENTRAL GEORGIA AND CENTRAL SOUTH
CAROLINA.

REPORT LARGE HAIL...DAMAGING WINDS OR FLOODING TO YOUR COUNTY
SHERIFF...OR USE
WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.COLUMBIA.GOV TO RELAY
SEVERE WEATHER REPORTS.

LAT...LON 3326 8225 3342 8198 3337 8194 3335 8194
      3332 8191 3333 8190 3326 8185 3325 8185
      3320 8179 3319 8173 3313 8159 3309 8160
      3307 8158 3300 8161 3293 8201
TIME...MOT...LOC 2121Z 046DEG 21KT 3317 8202

$$

GAC033-245-SCC011-172145-
/O.CON.KCAE.SV.W.0081.000000T0000Z-130717T2145Z/
RICHMOND GA-BURKE GA-BARNWELL SC-
524 PM EDT WED JUL 17 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM EDT
FOR BARNWELL...BURKE AND RICHMOND COUNTIES...

AT 521 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH IN PARTS OF RICHMOND...
BURKE AND BARNWELL COUNTIES. THE MOST THREATENED AREA WAS THE
HEPHZIBAH AREA OF RICHMOND COUNTY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT
WEDNESDAY EVENING FOR EAST CENTRAL GEORGIA AND CENTRAL SOUTH
CAROLINA.

REPORT LARGE HAIL...DAMAGING WINDS OR FLOODING TO YOUR COUNTY
SHERIFF...OR USE
WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.COLUMBIA.GOV TO RELAY
SEVERE WEATHER REPORTS.

&&

LAT...LON 3326 8225 3342 8198 3337 8194 3335 8194
      3332 8191 3333 8190 3326 8185 3325 8185
      3320 8179 3319 8173 3313 8159 3309 8160
      3307 8158 3300 8161 3293 8201
TIME...MOT...LOC 2121Z 046DEG 21KT 3317 8202

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Columbia, SC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 17, 2:19 PM EDT, 2 hours 29 minutes earlier.

Area forecast discussion, Jul 17, 2:19 PM EDT, 2 hours 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE COLUMBIA SC
219 PM EDT WED JUL 17 2013

.SYNOPSIS...
HIGH PRESSURE RIDGE ACROSS THE MIDWEST WILL DOMINATE THE WEATHER
ACROSS THE REGION FOR THE NEXT COUPLE OF DAYS. SCATTERED AFTERNOON
AND EVENING SHOWERS AND THUNDERSTORMS ARE EXPECTED THROUGH THE
REMAINDER OF THE WEEK.

&&

.NEAR TERM /THROUGH TONIGHT/...
CONVECTION ALREADY DEVELOPING IN A STRONGLY UNSTABLE ENVIRONMENT
WITH LIFTED INDEX VALUES AROUND -8C. SHEAR IS NOT VERY STRONG AND
EXPECT STORMS TO BECOME OUTFLOW DOMINATED WHILE SOME ORGANIZATION
IS POSSIBLE ASSOCIATED WITH A WEAK SHORTWAVE ROTATING AROUND THE
UPPER RIDGE. WILL CONTINUE WITH HIGH CHANCE POPS THROUGH THE
AFTERNOON INTO THIS EVENING...AND AN ISOLATED SEVERE STORM CANNOT
BE RULED OUT. TEMPERATURES THIS AFTERNOON CURRENTLY IN THE 90S
ACROSS THE AREA AND WILL REMAIN SO OUTSIDE OF THUNDERSTORMS WHERE
TEMPERATURES LIKELY WILL FALL INTO THE MID 70S.

CONVECTION SHOULD WANE AFTER SUNSET WITH THE LOSS OF HEATING
WHILE DEBRIS CLOUDS COULD LIMIT THE AMOUNT OF COOLING EARLY IN THE
NIGHT. SOME DRIER AIR ALOFT NOTED ON THE WATER VAPOR IMAGERY COULD
SET UP THE POTENTIAL FOR SOME EARLY MORNING FOG...MAYBE
DENSE...BUT TOO MUCH UNCERTAINTY TO FORECAST WITH CONFIDENCE AT
THIS POINT. OVERNIGHT LOWS GENERALLY IN THE LOWER 70S.

&&

.SHORT TERM /THURSDAY THROUGH FRIDAY NIGHT/...
UPPER RIDGE IS EXPECTED TO WEAKEN BY THURSDAY NIGHT AS HEIGHTS
FALL ACROSS THE REGION. ALTHOUGH AIRMASS WILL BECOME
MODERATELY/STRONGLY UNSTABLE THURSDAY AND FRIDAY...MODELS NOT
SHOWING MUCH IN THE WAY OF DISTURBANCES MOVING ACROSS THE REGION.
AT THE SURFACE...MODELS DO SHOW A WEAK SURFACE TROUGH. MODELS
SHOW UPPER TROUGH DEVELOPING ACROSS THE REGION BY FRIDAY NIGHT.
PWAT VALUES A BIT LOWER THAN PREVIOUS DAYS AROUND 1.7-1.8 INCHES.
BUT STILL HIGH ENOUGH TO GO 20-30 PERCENT CHANCE DIURNAL
CONVECTIVE ACTIVITY. DECIDED TO LIMIT MAINLY DURING AFTERNOON AND
EVENING HOURS WITH NOT MUCH AFTER MIDNIGHT. ATMOSPHERE SHOULD
BECOME UNSTABLE WITH STRONG SURFACE HEATING IN THE AFTERNOON
HOURS. NAM LIS -5 IN THE AFTERNOON EACH DAY. CAPES OVER 2500 J/KG
THURSDAY AFTERNOON AND OVER 3000 J/KG FRIDAY AFTERNOON. STRONG LOW
LEVEL LAPSE RATES MAY SUPPORT AFTERNOON/EVENING CONVECTIVE
ACTIVITY. SPC HAS REGION IN GENERAL THUNDERSTORM AREA THURSDAY AND
FRIDAY. IN ADDITION... MODELS INDICATE AN INCREASE IN SURFACE
BOUNDARIES FROM CONVECTIVE OUTFLOW BOUNDARIES TO LOW LEVEL
CONVERGENCE TO POSSIBLE SEA BREEZE INTERACTIONS THAT MAY LEAD TO
AN INCREASE IN POPS. WITH MORE SUN THAN CLOUDS...WILL SHOW A BIT
OF AN INCREASE IN HIGH TEMPERATURES...LOWER 90S THURSDAY AND
MIDDLE 90S FRIDAY. OVERNIGHT LOWS IN THE LOWER TO MIDDLE 70S.

&&

.LONG TERM /SATURDAY THROUGH TUESDAY/...
MEDIUM RANGE MODELS IN GOOD AGREEMENT. BOTH GFS AND ECMWF SHOW
UPPER TROUGH DISPLACING UPPER RIDGE IN EASTERN CONUS SATURDAY AND
CONTINUING THROUGH TUESDAY. THEN...UPPER TROUGH STRENGTHENS SOME
BY WEDNESDAY. THIS WEATHER PATTERN IS EXPECTED TO PULL A COLD
FRONT IN THE GREAT LAKES AREA SATURDAY TO THE CAROLINAS MONDAY
AND TUESDAY. THE FRONT SHOULD STALL IN THE VICINITY OF THE REGION
BY WEDNESDAY. THE WEATHER IS EXPECTED TO BE UNSETTLED AS THE
UPPER TROUGH PICKS UP SOME TROPICAL MOISTURE FROM THE SOUTH
BY SUNDAY WITH PWATS RUNNING AROUND 2 INCHES OR JUST ABOVE THROUGH
TUESDAY. THEN...WEDNESDAY IS A BIT DRIER WITH PWATS AROUND 1.8
INCHES. GENERALLY LIKED MOS GUIDANCE POPS. DECIDED TO TREND POPS
IN A DIURNAL NATURE WITH 40-60 PERCENT DAYTIME AND EARLY EVENING
POPS SATURDAY THROUGH TUESDAY. WILL LOWER TO 20-30 PERCENT
OVERNIGHT. WEDNESDAY SHOULD BE A BIT DRIER AND MORE SUMMER-LIKE
WITH 20-30 DAY AND NIGHT-TIME POPS. AGREE WITH MOS TEMPERATURE
GUIDANCE...HIGHS AROUND 90 SATURDAY AND SUNDAY AHEAD OF THE
COLD FRONT...AND HIGHS IN THE UPPER 80S MONDAY THROUGH WEDNESDAY.
NIGHT-TIME LOWS IN THE LOWER TO MIDDLE 70S SATURDAY AND SUNDAY
NIGHTS...THEN MAINLY THE LOWER 70S MONDAY AND TUESDAY NIGHTS.

&&

.AVIATION /18Z WEDNESDAY THROUGH MONDAY/...
CONVECTION ALREADY DEVELOPING IN AN UNSTABLE ATMOSPHERE WITH SOME
SHOWERS NEAR CAE/CUB. IFR VSBYS POSSIBLE IN SHOWERS AND
THUNDERSTORMS 18Z-02Z ACROSS THE REGION THOUGH AGS/DNL LIKELY WILL
NOT SEE MUCH UNTIL AFTER 20Z. GENERALLY NORTHWEST TO NORTHERLY
ENVIRONMENTAL WINDS THROUGH 06Z BEFORE WINDS BECOME CALM TO LIGHT
AND VARIABLE. SOME DRIER AIR IS MOVING OVER THE AREA ALOFT AND MAY
SET UP A SCENARIO FOR FOG DEVELOPMENT LATE TONIGHT. WILL FORECAST
MVFR VISIBILITIES AFTER 10Z BUT NOT GOING AS LOW AS LAMP GUIDANCE
SUGGESTS...THOUGH THE POSSIBILITY OF DENSE FOG DOES EXIST WITH
ABUNDANT LOW LEVEL MOISTURE AND DRIER AIR ALOFT.

EXTENDED AVIATION OUTLOOK...RESTRICTIONS POSSIBLE EACH DAY IN MAINLY
AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS AS WELL AS LATE
NIGHT/EARLY MORNING FOG/STRATUS.

&&

.CAE WATCHES/WARNINGS/ADVISORIES...
SC...NONE.
GA...NONE.
&&
Hazardous weather outlook, Jul 17, 3:31 PM EDT, 1 hour 17 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE COLUMBIA SC
331 PM EDT WED JUL 17 2013

GAZ040-063>065-077-SCZ015-016-018-020>022-025>031-035>038-041-181945-
LINCOLN-MCDUFFIE-COLUMBIA-RICHMOND-BURKE-LANCASTER-CHESTERFIELD-
MCCORMICK-NEWBERRY-FAIRFIELD-KERSHAW-EDGEFIELD-SALUDA-LEXINGTON-
RICHLAND-LEE-AIKEN-SUMTER-BARNWELL-ORANGEBURG-CALHOUN-CLARENDON-
BAMBERG-
331 PM EDT WED JUL 17 2013

...SEVERE THUNDERSTORM WATCH 417 IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL GEORGIA AND
CENTRAL SOUTH CAROLINA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

SCATTERED THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND EVENING.
A FEW OF THESE STORMS MAY BE CAPABLE OF PRODUCING DAMAGING WINDS
AND LARGE HAIL.

RIVER FLOODING...PLEASE LISTEN TO NOAA WEATHER RADIO...OR GO TO
WEATHER.GOV FOR MORE INFORMATION.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

RIVER FLOODING. PLEASE LISTEN TO NOAA WEATHER RADIO...OR
GO TO WEATHER.GOV FOR MORE INFORMATION.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Local storm report, Jul 17, 3:24 PM EDT, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE COLUMBIA SC
324 PM EDT WED JUL 17 2013

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0250 PM     HAIL             10 W PELION             33.76N 81.41W
07/17/2013  E1.00 INCH       LEXINGTON          SC   PUBLIC

&&

HC/BC
Local storm report, Jul 17, 3:24 PM EDT, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED FOR TIME
NATIONAL WEATHER SERVICE COLUMBIA SC
324 PM EDT WED JUL 17 2013

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0258 PM     HAIL             10 W PELION             33.76N 81.41W
07/17/2013  E1.00 INCH       LEXINGTON          SC   PUBLIC

&&

HC/BC
Local storm report, Jul 17, 3:26 PM EDT, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE COLUMBIA SC
326 PM EDT WED JUL 17 2013

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0311 PM     HAIL             2 N LUGOFF              34.26N 80.69W
07/17/2013  E1.00 INCH       KERSHAW            SC   PUBLIC

            PUBLIC REPORTED 1.00 INCH HAIL AND MINOR
            FLOODING

&&

HC/BC
Local storm report, Jul 17, 4:02 PM EDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE COLUMBIA SC
402 PM EDT WED JUL 17 2013

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0346 PM     TSTM WND DMG     3 W LUGOFF              34.23N 80.73W
07/17/2013                   KERSHAW            SC   LAW ENFORCEMENT

            SC HIGHWAY PATROL REPORTING TREES DOWN ON SC
            34 AT 25 MILE CREEK RD

&&

HC
Local storm report, Jul 17, 4:02 PM EDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE COLUMBIA SC
402 PM EDT WED JUL 17 2013

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0346 PM     TSTM WND DMG     3 W LUGOFF              34.23N 80.73W
07/17/2013                   KERSHAW            SC   LAW ENFORCEMENT

            SC HIGHWAY PATROL REPORTING TREES DOWN ON SC
            34 AT 25 MILE CREEK

&&
Local storm report, Jul 17, 4:24 PM EDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE COLUMBIA SC
424 PM EDT WED JUL 17 2013

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0349 PM     TSTM WND DMG     2 SE ELGIN              34.15N 80.76W
07/17/2013                   KERSHAW            SC   LAW ENFORCEMENT

            SC HIGHWAY PATROL REPORTED TREES DOWN ON
            LARRY JEFFERS ROAD.

&&

WLR

The office that day

Everything else NWS Columbia, SC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 17, 1:37 PM EDTSpecial Weather StatementCAEChesterfield53 min
Jul 17, 2:21 PM EDTSpecial Weather StatementCAECalhoun, Clarendon, Lexington54 min
Jul 17, 2:41 PM EDTSevere Thunderstorm WarningCAEAiken, Lexington49 min
Jul 17, 2:59 PM EDTSevere Thunderstorm WarningCAEKershaw, Richland46 min
Jul 17, 3:25 PM EDTAreal Flood AdvisoryCAEKershaw2 hr
Jul 17, 3:33 PM EDTSevere Thunderstorm WarningCAEOrangeburg57 min
Jul 17, 3:44 PM EDTSevere Thunderstorm WarningCAEFairfield, Kershaw, Lancaster, Richland, Sumter61 min
Jul 17, 3:52 PM EDTAreal Flood AdvisoryCAEAiken, Bamberg, Barnwell, Edgefield, Lexington, Orangeburg113 min
Jul 17, 4:09 PM EDTSevere Thunderstorm WarningCAEBamberg, Barnwell, Orangeburg66 min
Jul 17, 4:14 PM EDTAreal Flood AdvisoryCAERichland3 hr
Jul 17, 4:19 PM EDTSevere Thunderstorm WarningCAEAiken56 min
Jul 17, 4:28 PM EDTFlash Flood WarningCAERichland3 hr
Jul 17, 4:36 PM EDTSevere Thunderstorm WarningCAEClarendon, Lee, Sumter54 min
Jul 17, 4:39 PM EDTSevere Thunderstorm WarningCAECalhoun, Lexington, Richland66 min
Jul 17, 5:05 PM EDTAreal Flood AdvisoryCAEClarendon, Sumter115 min
Jul 17, 5:16 PM EDTSpecial Weather StatementCAELexington29 min
Jul 17, 5:29 PM EDTAreal Flood AdvisoryCAELexington, Saluda2 hr
Jul 17, 6:03 PM EDTSpecial Weather StatementCAENewberry57 min
Jul 17, 6:23 PM EDTAreal Flood AdvisoryCAENewberry112 min
Jul 17, 7:48 PM EDTSpecial Weather StatementCAEMcCormick57 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2013Severe Thunderstorm Warnings in South Carolina, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.